# SDR 07FDEA01204

- Difficulty date: March 30, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 6557567
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT PIT FLOOR STRUCTURE FLOOR PANEL SPLICE STRAP AT STA 980 4" HAS   CORROSION ON UNDERSIDE AT MANY NUTPLATES AND CRACKED AT RBL 8.  MANUFACTURED STRAP PER BOEING DWG 65-57567.  REMOVED AND REPLACED AFT PIT FLOOR SPLICE STRAP REF SRM 51-30-07.
